Dérivations et automorphismes des algèbres d'opérateurs
Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki no. 10  (1968), Talk no. 324, p. 179-188
@incollection{SB_1966-1968__10__179_0,
     author = {Zeller-Meier, Georges},
     title = {D\'erivations et automorphismes des alg\`ebres d'op\'erateurs},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1966/67 1967/68, expos\'es 313-346},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {10},
     year = {1968},
     note = {talk:324},
     pages = {179-188},
     zbl = {0184.16802},
     mrnumber = {1610476},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1966-1968__10__179_0}
}
Zeller-Meier, Georges. Dérivations et automorphismes des algèbres d'opérateurs, in Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Talk no. 324, pp. 179-188. http://www.numdam.org/item/SB_1966-1968__10__179_0/

[1] R. Blattner - Automorphic group representations. Pac. J. Math. 8 (1958), p. 665-677. | MR 103421 | Zbl 0087.32001

[2] J. Dixmier - Les C*-algèbres et leurs représentations. Gauthier-Villars, 1964. | MR 171173 | Zbl 0174.18601

[3] R. Kadison - Derivations of operator algebras. Ann. of Math. 83 (1966), p. 280-293. | MR 193527 | Zbl 0139.30503

[4] R. Kadison and J. Ringrose - Derivations of operator group algebras. Amer. J. Math. 88 (1966), p. 562-576. | MR 203504 | Zbl 0149.34401

[5] R. Kadison and J. Ringrose - Derivations and automorphisms of operator algebras. Comm. Math. Phys. 4 (1967), p. 32-63. | MR 206735 | Zbl 0149.34403

[6] I. Kaplansky - Algebras of type I. Ann. Math. 56 (1952), p. 460-472. | MR 50182 | Zbl 0047.35701

[7] I. Kaplansky - Modules over operator algebras. Amer. J. Math. 75 (1953), p. 839-859. | MR 58137 | Zbl 0051.09101

[8] S. Sakai - On a conjecture of Kaplansky. Tôhoku Math. J. 12 (1960), p. 31-33. | MR 112055 | Zbl 0109.34201

[9] S. Sakai - Derivations of W*-algebras. Ann. of Math. 83 (1966), p. 273-279. | MR 193528 | Zbl 0139.30601

[10] N. Steenrod - Fibre Bundles. Princeton, 1951.